# SDR DL73S961364

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465116
- Condition: Failed
- Location: Nr 4 Slat
- Part time: 18,949 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

NR 4 SLAT ACTUATOR FAILED TO EXTEND ON APPROACH.  REPLACED NR 4 SLAT ACTUATOR, CHECKS OK.
